I am a 54 years old female, diagnosed with RVOT-VT about 2 years ago. I took a beta-blocker at first, which was very effective but made me feel tired and sluggish all the time. Now I am on a calcium channel blocker. I feel better but do have very brief spells of heart racing and feeling like I might pass out (head buzzing and darkening vision). They only last for a split second or so but I have to stop what I am doing for them to pass. They usually occur after activity or after a hot shower, and can happen several times a day, or not at all for weeks at a time. My cardiologist seems to feel they are nothing to worry about if they are only sporadic. Is it normal to still have these while on calcium channel blockers?
Without having full access to your medical record it is difficult to give advice in this setting. With the symptoms you are describing your doctor might want to obtain an ECG monitor that you could wear and try to find out what exactly is happening with your heart rhythm when you have these spells.
If the spells are related to VT then your doctor could consider changing medications. Without knowing exactly what the rhythm is when you have these episodes I cannot comment on how normal it is with a calcium channel blocker.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.